MAUDE Adverse Event Report: DEPUY SPINE INC SYMPH NAV DRIVER - SHAFT X20; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC SYMPH NAV DRIVER - SHAFT X20; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 301019011
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was a posterior cervical fusion (c5 right) for cervical spondylotic myelopathy on jan.11, 2024.In the surgery, symphony was used.After inserting pvfs into c5r, the screw in question and the screwdriver shaft in question are no longer coming off.The screw was removed by moving it slightly and applying a pulling force.The surgeon and the nurse could not remove them outside the body.A spare driver shaft was used and a new screw was opened.The surgery was completed successfully within 30 minutes surgical delay.This report is for one (1) symph nav driver - shaft x20 this is report 2 of 2 for complaint (b)(4).

Brand Name
SYMPH NAV DRIVER - SHAFT X20
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18602392
Report Number1526439-2024-00737
Device Sequence Number16825003
Product Code OLO
UDI-Device Identifier10705034561646
UDI-Public(01)10705034561646
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301019011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYMPH NAV DRIVER - SHAFT X20
Patient SexUnknown